MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO 11.1.1
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Patient Data Problem (3197)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from (b)(4) structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, a customer contacted merge healthcare and stated that from one philips modality, the left ventricular outflow track (lvot) measurement was populating in the clinical cardio report incorrectly and that the correct lvot measurement was populating in the tr (tricuspid regurgitation) vena contracta field.Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 07/20/2020.Merge healthcare support worked with the customer to successfully remap the left ventricular outflow track (lvot) measurement and the tr (tricuspid regurgitation) vena contracta measurement.The measurements were confirmed to be displaying correctly in the clinical cardio report.No further action is required.Revised information contained in this supplemental report includes the following: g3 - date new information received by manufacturer.G6 - indication that this is follow-up report 001.H6 - evaluation codes: health effect - clinical code: 4582 no clinical symptom/sign.Health effect - impact code: 2199 no health consequences or impact.Medical device problem code: 1449 application program problem: parameter calculation error.Component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 10 testing of actual/suspected device.Investigation findings: 3200 incorrect data definition.Investigation conclusions: 143 quality control deficiency.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10299011
Report Number2183926-2020-00026
Device Sequence Number3064673
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public00842000100751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO 11.1.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1